# SDR SWAA2015101945063

- Difficulty date: September 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: 993653
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR FALSE TRACK CORRODED, BETWEEN BS 148 - 200, LBL 7.  R & R FALSE TRACK IAW SRM & DWG.
